Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Osteoarthritis in hands, spine, neck, painful hands, feet. Taken Glucosamine, Chondroitin. No relief. Is instaflex recommended?

I have osteoarthritis . I m over 65, it started in my hands when I was 29. I took glucosamine and chondroitin for a few years, it never seemed to make a difference. It is now in my spine and neck. It is not terribly painful anywhere but my hands and feet . Surgery in my feet has been suggested but, for other medical reasons, that s not an option. I just read about Instaflex. I wonder if WebMd recomments it? Thank you,
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Advanced osteoarthritis is an age related degenerative process. Instaflex is a nutritional supplement of joint lubricants. It is not likely to be more effective than the supplements you have already taken.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor